Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe itching, bumps on inner thighs, near pubic hair. Tried neosporin, betnovate. Permanent cure?

Hi doc, I have severe itching on the inner side of thighs, and also on the pubic hair region, and the waistline. Sometimes there will be itchy bumps also. I have used a lot of creams like Neosporin H, Betnovate , Itch Gaurd, Lobate GM , Permite with Ivermectin tab, etc. Sometimes it gets releived, but it appears again after 2-3 days. There is severe itching for about 5 minutes, 3-4 times a day.
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  528
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your symptoms direct the diagnosis of intertrigo or tinea cruris infection (fungal). Try to keep your waistline,inner thighs dry by using a powder,loose cotton underwear clothing,avoid tight fitting clothes and clean the area by bathing. this can be treated by topical antifungal creams. consult a dermatologist for appropriate antifungal treatment.
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor